# SDR FDEA201207112543

- Difficulty date: July 11, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3410
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN, AT BS 1580 TO 1600, STR 20 TO 21L,  FOUND DENTED.  SKIN REPAIRED IAW EA F-5330-158081, PART 1.    MAJOR REPAIR.
